RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 1(373), Pages 51–122 (Mi umn5588)  

This article is cited in 4 scientific papers (total in 4 papers)

Problems in set-theoretic nonstandard analysis

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm5588

Full text: PDF file (1409 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:1, 45–111

Bibliographic databases:

UDC: 510.223
MSC: 03E40, 03E70, 03H05
Received: 15.12.2006

Citation: V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Uspekhi Mat. Nauk, 62:1(373) (2007), 51–122; Russian Math. Surveys, 62:1 (2007), 45–111

Citation in format AMSBIB
\Bibitem{KanLyu07}
\by V.~G.~Kanovei, V.~A.~Lyubetskii
\paper Problems in set-theoretic nonstandard analysis
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 1(373)
\pages 51--122
\mathnet{http://mi.mathnet.ru/umn5588}
\crossref{https://doi.org/10.4213/rm5588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352413}
\zmath{https://zbmath.org/?q=an:05545553}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62...45K}
\elib{http://elibrary.ru/item.asp?id=25787361}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 1
\pages 45--111
\crossref{https://doi.org/10.1070/RM2007v062n01ABEH004381}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247727000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547325348}


Linking options:
  • http://mi.mathnet.ru/eng/umn5588
  • https://doi.org/10.4213/rm5588
  • http://mi.mathnet.ru/eng/umn/v62/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Herzberg F., “A definable nonstandard enlargement”, MLQ Math. Log. Q., 54:2 (2008), 167–175  crossref  mathscinet  zmath  isi  elib  scopus
    2. Vladimir Kanovei, Vassily Lyubetsky, “Grossone approach to Hutton and Euler transforms”, Applied Mathematics and Computation, 2014  crossref  mathscinet  isi  scopus
    3. Kanovei V., Katz K.U., Katz M.G., Schaps M., “Proofs and Retributions, Or: Why Sarah Can'T Take Limits”, Found. Sci., 20:1 (2015), 1–25  crossref  mathscinet  zmath  isi  scopus
    4. Herzberg F.S., Kanovei V., Katz M., Lyubetsky V., “Minimal Axiomatic Frameworks For Definable Hyperreals With Transfer”, J. Symb. Log., 83:1 (2018), 385–391  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:695
    Full text:313
    References:55
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018